# SDR USAA2014123000004

- Difficulty date: December 28, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 30,413 hours, 13,651 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: E21327106
- Part serial: 8566
- Condition: Inoperative
- Location: Brake System
- Part time: 5,830 hours, 2,854 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO BRAKES FAILED ON LANDING, BRAKE NR 1 APPEARED TO NEVER HAVE OPERATED, BRAKE PRESS INDICATOR TRIPLE INDICATOR DID NOT SHOW ANY BRAKE PRESS.  ACCOMPLISHED TROUBLESHOOTING IAW TSM 32-42-00-810-823A, TSM 32-42-00-720-003A & TSM 32-42-00-810-817A.  REPLACED BRAKE & STEERING CONTROL UNIT 10GG IAW 32-42-34 PB 401.  ACCOMPLISHED SATISFACTORY CAT 3 LAND CAPABILITY TEST IAW JOB CARD 26T00022001.
